RADICAL SCREEN TRANSVERSAL LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN PRODUCT MANIFOLDS

Articles > Article · 2015

Authors: Cumali YILDIRIM, Feyza Esra ERDOĞAN

Mathematical Sciences and Applications E-Notes, International, 2015, vol 3, pp 75-85

DOI: 10.36753/mathenot.421218

Summary

We study screen transversal lightlike submanifolds of semi-Riemannian product manifolds. We give examples, investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these submanifolds to be metric connection. We also obtain characterization of screen transversal anti-invariant lightlike submanifolds.

View details